Record number :
1182523
Title of article :
Fuzzy Chebyshev type inequality Original Research Article
Author/Authors :
Yao Ouyang، نويسنده , , Jinxuan Fang، نويسنده , , Lishe Wang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
7
From page :
829
To page :
835
Abstract :
A Chebyshev type inequality for Sugeno integral is shown. Previous results of Flores-Franulič and Román-Flores [A. Flores-Franulič, H. Román-Flores, A Chebyshev type inequality for fuzzy integrals, Applied Mathematics and Computation 190 (2007) 1178–1184] are generalized. Several illustrated examples are given. As an application, a fuzzy Stolarsky’s inequality is obtained.
Keywords :
Sugeno integral , Monotone function , Stolarsky’s inequality , Chebyshev’s inequality
Journal title :
International Journal of Approximate Reasoning
Link To Document :